# SDR ASAA2020060132769

- Difficulty date: May 30, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 45,981 hours, 13,814 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 12243D
- Condition: Failed
- Location: Cockpit
- Part time: 45,981 hours, 13,814 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMBER 1 RT FWD WINDSCREEN IS CRACKED.  WINDOW STARTED ARCING INTERNALLY AT UPPER INTERNAL WINDOW, HEAT POWER BAR OB CONTACT FOLLOWED BY OH.  TURNED WINDOW HEAT OFF.  WHCU-LRU & WINDOW POWER FAULTS SHOWED ON LAST 3 CYCLES.  REPLACED R1 WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11.  PERFORMED ELEC RESISTANCE CHECK OF WINDOW FILM IAW AMM 30-41-21.  OPS CHECK GOOD.  REPLACED RT NR 1 WINDOW IAW AMM 56-11-11.  PERFORMED CABIN PRESSURE LEAK CHECK IAW AMM 05-51-91, NO LEAKS.
